# SDR 96ZZZM914

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922L
- Make and model: Doug DC-9-32
- Aircraft serial: 47108
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Dirty
- Location: Lt Mlg Door
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STL - FLT 284 - DURING APPROACH, AFTER LANDING GEAR EXTENSION, LEFT MAIN LANDING GEAR DOOR LIGHT ILLUMINATED.  CYCLED LANDING GEAR.  CLEANED CONNECTOR FOR LEFT LANDING GEAR DOOR SWITCH, MFG P/N H14-6, AND LANDING GEAR DOOR OPERATION AND INDICATION.
